MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11
Lot Number 0038579856
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Hemolysis (1886); Urinary Retention (2119)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an ablation procedure, a farawave was selected for use.Use of the catheter to treat cavo tricuspid isthmus and superior vena cava, constituted off-label use of the catheter.During procedure, a total of 87 ablations were performed at the pulmonary veins, posterior wall, cavo tricuspid isthmus and superior vena cava locations.The patient presented to the emergency room approximately 24 hours after the procedure due issues urinating- hemolysis.Diagnostic testing showed trace blood in the urine with 1 red blood cell/hpf, haptoglobin <10, bilirubin 4.1, ldh 4.69, and creatinine 0.8.The patient exhibited clinical signs consistent with hemolysis, including urinary retention.In response, the patient was admitted to the hospital and treated with intravenous (iv) fluids.The adverse event was considered possibly related to the catheter, although no device malfunction was noted.The patient condition improved, resulting in recovery and discharge from the hospital.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50584144
Report Number2124215-2026-46861
Device Sequence Number10351251
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148(17)280211(10)38579856
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0038579856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR
Patient SexMale
Patient Weight171 LB